# SDR UPS07M50199

- Difficulty date: June 29, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON SEAT TRACK CROWN & FLANGE AT STA 815-865 X=-8.  CABIN SEAT TRACK X=-8 STA 815-865 CORROSION REMOVED & REPROTECTED SRM 512101VIIR38 . CHNNL ORG THK 0.100" MATL REMN 0.075" MATL REMV 0.025". EXCEEDS LIMIT.  CORRODED SEAT TRACK CUTOFF FRM STA 799-909 & REMOVED SRM 53-70-00VIF1R38.  HFEC INSP C/O DAC NDTSPM R13 06-10-01.001 ON CUTOFF AREA, NO CRACK EVIDENT.  NEW SEAT TRACK, SPLICE HAT & PLATE FAB & INSTALLED.
